# SDR SWAA2016090155347

- Difficulty date: July 14, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED AT APPROXIMATELY RSS 224.14, NR 5 HOLE.  REPAIRED CHORD IAW ER AND EA.
